MathSciNet Relay Station
MathSciNet bibliographic data
MR2304053 52A40 (52A20)
Campi, Stefano; Gronchi, Paolo Volume inequalities for $L_p$-zonotopes. Mathematika 53 (2006), no. 1, 71–80 (2007).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement